# SDR DALA2016090206348

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD CARGO COMPARTMENT DOOR PAN UPPER EDGE STA 408 UP OF BEAM 5 SN 00530.  PAN UPPER EDGE ON STA 408 UP OF BEAM 5 WAS REPAIRED SRM 52-30-02, REPAIR 1, FIG 201, LENGTH CRACK: 2.400".
